# SDR ASAA0874117

- Difficulty date: December 16, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 29,092 hours, 12,617 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810137
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL AT L2 DOOR SEALED TO STRUCTURE AND DAMAGED UPON REMOVAL. REMOVED FABRICATED NEW FLOOR PANEL INSTALLED.
